# SDR SWAA076094

- Difficulty date: December 5, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 6,535 hours, 3,791 cycles
- Engine: Cfmint CFM567B22
- Engine time: 31,252 hours, 17,767 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 874875
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  NR 2 ENGINE FAILED DURING CLIMB AT 1400'.  REMOVED AND REPLACED NR 2 ENGINE PER MT.
